Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Have cystic ovaries. Cramps, leg pain, dizziness. Using IUD. What is this?

hi, iv had a period but a few days later possibly a week i am bleeding 4 days so far light bleeding yet enough to ware sanitery pad also i have an on gowing problem iv had a child 4y ago i have a iud i have cycstic overys not big i get bad cramps in that area my lower right side that sends pain down my leg making me feel sick and dizzy i have to breath threw the pain till it goes simmiler to contractions that can occoure any time of month iv been back n forth to doctors the first time the pain accoured i was kept in hospital was told an ovary had erupted causing pain in my pelvis and that this was rare now 3 years on i still suffer this pain anytime of month im young i smoke i have a partner im only using an iud and i do not take any drugs and i wanted to know if you could make anything of this as it is still unknown ongoing problem many thanks
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi three ~

I understand you have been going through these problems very often for the last so many years. I am glad you are here to seek help. I suggest that you get a gynecological opinion to have a complete pelvic examination and an ultrasonogram done so that you rule out all gynecological disorders. If you feel like there is something more to your symptoms I would say that you need to see a surgeon. I am unsure of what to make of the pain in your lower thigh and feeling sick and dizzy. However, a gynecological opinion should rest matters and you should feel less anxious.

I hope this helps. Take care of yourself and have a lovely day !
Answered: Tue, 19 Feb 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor